# SDR CKSA98131

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME AT FS 500, 5 FROM UPPER CUSP AND 12 AND 20 ON RADIUS FROM UPPER CUSP AREA.  REMOVED FASTENERS NECESSARY TO INSTALL REPAIR ON LT FRAME STA 500 AT CUSP.  FABRICATED ANGLE REPAIR, PICKED UP EXISTING FASTENERS AND ADDED FASTENERS AS REQUIRED.  TRIMMED, DEBURRED, TREATED AND PRIMED ANGLE. INSTALLED FILLER AND REPAIR ANGLE IAW COTNEY DWG NR D93-R17 AND DC8 SRM 51-1-8, 51-1-21, 51-1-20D.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04895 TASK NR Y1384.
